The Generalized Gamma – Exponentiated Weibull Distribution with its Properties

Salah Hamza Abid, Nadia Hashim Al-Noor, Mohammad Abd Alhussein Boshi

Abstract


In this paper, we present the Generalized Gamma-Exponentiated Weibull distribution as a special case of new generated Generalized Gamma - G family of probability distribution. The cumulative distribution, probability density, reliability and hazard rate functions are introduced. Furthermore, the most vital statistical properties, for instance, the r-th moment, characteristic function, quantile function, simulated data, Shannon and relative entropies besides the stress-strength model are obtained.


Keywords


generated family, generalized gamma distribution, exponentiated Weibull distribution.

Full Text:

PDF

References


Z. Ahmad, M. Elgarhy and G. G. Hamedani, A new Weibull-X family of distributions: properties, characterizations and applications, J. Stat. Dis. Appl., vol. 5, pp. 1-18, 2018. CROSSREF

M. Alizadeh, M. Rasekhi, H. M. Yousof, and G. G. Hamedani, The transmuted Weibull-G family of distributions, Hace. J. Math. Stat., vol. 47, pp. 1671-1689, 2018. CROSSREF

B. Hosseini, M. Afshari, and M. Alizadeh, The Generalized Odd Gamma-G Family of Distributions: Properties and Applications, Aust. J. Stat., vol. 47, pp. 69-89, 2018. CROSSREF

G. M. Cordeiro, A. Z. Afify, H. M. Yousof, R. R. Pescim, and G. R. Aryal, The exponentiated Weibull-H family of distributions: theory and applications, Med. J. of Math., vol. 14, pp. 1-22, 2017. CROSSREF

G. S. Mudholkar, D. K. Srivastava and M. Freimer, The exponentiated Weibull family: a reanalysis of the bus-motor-failure data, Tech., vol. 37, pp. 436-445, 1995. CROSSREF

E.W. Stacy, A generalization of the gamma distribution, Ann. Math. Stat., vol. 33, pp. 1187-1192, 1962. CROSSREF

J. W. Shin, J. H. Chang and N. S. Kim, Statistical modeling of speech signals based on generalized gamma distribution, IEEE Sign. Proc. Let., vol. 12, pp. 258-261, 2005. CROSSREF

S. Nadarajah and R. Rocha, Newdistns: An R package for new families of distributions, J. Stat. Soft., vol. 69, pp. 1-32, 2016. CROSSREF

M. H. Tahir, M. Zubair, M. Mansoor, G. M. Cordeiro, M. Alizadeh, and G. G. Hamedani, A New Weibull-G family of distributions, Hacettepe Journal of Mathematics and Statistics, vol. 45, pp. 629 -647, 2016. CROSSREF

N. H. Al-Noor, S. H. Abid and M. A. A. Boshi, On the Exponentiated Weibull Distribution, AIP Conference Proceedings, vol. 2183, 2019. CROSSREF

G. S. Mudholkar and D. K. Srivastava, Exponentiated Weibull family for analyzing bathtub failure rate data, IEEE Tran. Rel. , vol. 42, pp. 299-302, 1993. CROSSREF




DOI: http://dx.doi.org/10.23851/mjs.v31i2.775

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)